# SDR AALA201905069022

- Difficulty date: May 5, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 25,474 hours, 21,135 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW DECLARED AN EMERGENCY INTO BOS ON ACCOUNT OF PRESSURIZATION PROBLEM. LANDED WITHOUT INCIDENT. BLEED 2 FAIL FOLLOWED BY LOSS OF PRESSURIZATION IN CRUISE. BLEED 1 WAS ON MEL. MAINTENANCE TROUBLESHOT IAW FIM TASK 36-11-00-810-837A, FAULT 36113001. FOUND NR 2 ENG FAN AIR VALVE JOINT CRACKED. REMOVED AND REPLACED THE NR 2 FAN AIR VALVE IAW AMM 36-11-09. OPS CHECK GOOD.
